Metrics

From
Analytical Solutions of One-Dimensional Convection-Diffusion Problems by Hatıra Günerhan Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154 doi:10.12691/tjant-6-6-1
Views
2420
Html 2179
Abstract 241
06 November 2018 (publication date) through 18 January 2020 *
11.53 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 951
PDF279
Epub233
XML230
PPT76
Figures82
Tables51
Export: 728
RIS204
BibTex299
Endnote225
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com